# SDR A6WA200640073

- Difficulty date: February 8, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 7,127 hours, 6,440 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 621.00 FLOOR SUPPORT ANGLE IS CRACKED .5 INCH LONG ON OB RADIUS.  MAINTENANCE REPAIRED LT FS 621.00 FLOOR SUPPORT ANGLE IAW REO.  (K)
